Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Join Date
    Jun 2005

    help my leg is ****ed up

    I injected 300 mg of deca in my thigh 4 dys ago. the day after it felt fine, but since day 2 it has been hurting a lot and very tight. It is not discolored or anything just hurts like hell. Anything I should do to help??

  2. #2
    graeme87 is offline Member
    Join Date
    Apr 2005
    Gently stretch and massage it.

  3. #3
    Duck of Death's Avatar
    Duck of Death is offline Associate Member
    Join Date
    Mar 2004
    .....Inflammatory reaction - some motrin or advil OTC should help a lot. If you need more, just add extra-strength Tylenol to the Advil. The combination works well. Don't worry - it is too soon for an infection. I agree with the stretch and massage also. Moist heat will also help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts